Differential and Integral Equations

The sign of Lagrange multiplier for some minimization problem

Rejeb Hadiji and Roger Lewandowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 491-492.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700424

Mathematical Reviews number (MathSciNet)
MR1097913

Zentralblatt MATH identifier
0725.49003

Subjects
Primary: 49K10: Free problems in two or more independent variables

Citation

Hadiji, Rejeb; Lewandowski, Roger. The sign of Lagrange multiplier for some minimization problem. Differential Integral Equations 4 (1991), no. 3, 491--492. https://projecteuclid.org/euclid.die/1372700424


Export citation